S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane

Mamedkhanov, J. I.; Dadashova, I. B.
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
The present paper discusses in the metric Lp S. N. Bernstein type inequalities of the most general kind on very general accessible classes of curves in a complex plane. The obtained estimations, generally speaking, are not improvable.


Related Articles

  • Inequalities of Bernstein and Jackson-Nikol’skii type and estimates of the norms of derivatives of Dirichlet kernels. Sikhov, M. B. // Mathematical Notes;Jul/Aug2006, Vol. 80 Issue 1/2, p91 

    We obtain Bernstein and Jackson-Nikol’skii inequalities for trigonometric polynomials with spectrum generated by the level surfaces of a function Λ( t), and study their sharpness under a specific choice of Λ( t). Estimates of the norms of derivatives of Dirichlet kernels with...

  • L-inequalities for differences and derivatives of positive order for functions with spectrum in the ball or spherical layer. Kudryavtsev, N. // Mathematical Notes;Mar2014, Vol. 95 Issue 3/4, p388 

    We prove inequalities of Riesz, Bernstein, and Bohr-Favard type in the metric of the spaces L, 0 < p < ∞, for functions whose spectrum is contained in a closed ball or a closed spherical layer. As an application, a discrete description of Lizorkin-Triebel spaces in terms of coordinate...

  • Schur-Type Inequalities for Complex Polynomials with no Zeros in the Unit Disk. Révész, Szilárd Gy // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article focuses on the research about Schur-type inequalities for complex polynomials without zeroes in the unit disk. The research studied the Schur-type inequalities for the class of polynomials called Bernstein or Lorentz class. It investigated equations for complex polynomials. However,...

  • THE ESTIMATE OF INTEGRAL SEMINORM THE DERIVATIVE OF TRIGONOMETRIC POLYNOMIALS WITH SIGNSENSITIVE WEIGHT. Ali Mustafa, B. G. // In the World of Scientific Discoveries / V Mire Nauchnykh Otkryt;2013, Issue 42, p83 

    We obtain an analogue of S.N. Bernshtejn' inequality of evaluation of derivative of trigonometric polynomial for integrated metrics with sign-sensitive weight. These metrics as special cases include the usual integral metrics and integral metrics with usual weight. From this obtained result as a...

  • Sharpening the Becker-Stark Inequalities. Ling Zhu; Jiukun Hua // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    In this paper, we establish a general refinement of the Becker-Stark inequalities by using the power series expansion of the tangent function via Bernoulli numbers and the property of a function involving Riemann's zeta one.

  • On the derivative and maximum modulus of a polynomial. Gulshan Singh; Shah, W. M. // Journal of Advanced Research in Pure Mathematics;2011, Vol. 3 Issue 3, p108 

    For an entire function f(z), let M(f; r) = Max∣z∣=r ∣f(z)∣. Dewan, Govil, Mir and Pukhta [2] proved that if P(z) := Σnj=0 ajzj , αn≠ 0 is a polynomial of degree n having all its zeros in ∣z∣ ≤ K, K ≥ 1, then Max∣z∣=1...

  • Inequalities for a Polynomial and its Derivative. PUKHTA, MOHAMMAD SYED // Kyungpook Mathematical Journal;Sep2015, Vol. 55 Issue 3, p689 

    In this paper we consider the class of polynomials of the type p(z) = zs (a0 + Σn-sj=μ ajzj), 1 ≤ μ ≤ n-s, 0 ≤ s ≤ n-1 having some zeros at origin and rest of zeros on or outside the boundary of a prescribed disk, and obtain the generalization of well known results.

  • Extension of Karamata inequality for generalized inverse trigonometric functions. Baricz, Árpád; Pogány, Tibor K. // Studia Universitatis Babes-Bolyai, Mathematica;Sep2015, Vol. 60 Issue 3, p379 

    Discussing Ramanujan's Question 294, Karamata established the in-equality... which is the cornerstone of this paper. We generalize the above inequality trans-forming into terms of arctan and artanh. Moreover, we expand the established result to the class of generalized inverse p-trigonometric...

  • Jackson-Type Inequality for Doubling Weights on the Sphere. Dai, Feng // Constructive Approximation;Apr2006, Vol. 24 Issue 1, p91 

    In the one-dimensional case, Jackson's inequality and its converse for weighted algebraic polynomial approximation, as well as many important, weighted polynomial inequalities, such as Bernstein, Marcinkiewicz, Nikolskii, Schur, Remez, etc., have been proved recently by Giuseppe Mastroianni and...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics